# SDR AMWA115

- Difficulty date: October 30, 2003
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N23YV
- Make and model: Beech 1900D
- Aircraft serial: UE23
- Aircraft time: 21,949 hours, 30,683 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: 114430002200
- Part serial: UE23
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A SCHEDULED ABC STRUCTURAL INSPECTION, THE RIGHT WING ROOT PRESSURE PLATE WAS FOUND TO HAVE A RIVET HEAD CHAFE.
